# SDR R61A201603180202

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 4,290 hours, 3,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Backed Out
- Location: Support Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT CLOSE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE MAINTENANCE FOUND JAM NUTS IN THE SUPPORT ARM BACKED OFF, PERFORMED RIG OF THE L1 DOOR IAW AMM AND OPS CHECKED GOOD.
